After taking Finasteride (Propecia) for nearly a year, I had

Patient

Q: After taking Finasteride (Propecia) for nearly a year, I had a new relationship and was having erectile dysfunction issues. My physician told me to stop taking the Propecia and my problems should subside. I did and it got a bit better, but there is a very noticeable difference between my erection size and strength now as compared to before I took the Propecia as well as my libido. It takes much more for me to get aroused and sometimes I still can't get hard. I'm 23, so no age-related issues. Is there any treatment for these persistent symptoms or penile shrinkage specifically?

Symptoms:  Smaller/softer erections, decreased libido, penile shrinkage
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have problem with keeping erection, i recently got married, can you please advice some medication for the problem.

Q: Mid-twenties. Never had morning wood and my genitals look like that of a child. Bloodwork shows that t(total: 579ng/d...

Q: Hi, This is regardingmy Erection. I am recently married and I love my wife. We have sex quite often, and sometimes it...

Q: Hi, I am a 49 years male. Since last April, I am experiencing erection problems where my erections are no longer hard...

Q: I just turned 40 and i'm having problem keeping an erection I didn't used to have this problem it gets up but not as...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews